2019
Том 71
№ 11

All Issues

Linchuk N. E.

Articles: 3
Article (Ukrainian)

On some properties of Gelfond – Leontiev generalized integration operators

Linchuk N. E., Linchuk S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 1. - pp. 61-68

In a class of linear continuous operators acting in spaces of functions analytic in domains, we describe in various forms isomorphisms which commute with a degree of the Gelfond – Leontiev generalized integration. We also obtain images of all closed subspaces of a space of analytic functions which are invariant with respect to the degree of the Gelfond – Leontiev generalized integration.

Article (Ukrainian)

Convolution representation of certain classes of operators connected with multiplication by an analytic function, and their applications

Linchuk N. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 626–631

Article (Ukrainian)

A class of operator equations in analytic spaces

Linchuk N. E., Linchuk S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 510—515